# SDR DALA2017120300267

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 56,616 hours, 7,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OVERHEAD EMERGENCY LIGHTS AT DOOR 3L AND ROW 27 RIGHT INOP.  REPLACED EMERGENCY LIGHTS.  LP 3905205.
